Home / Journals / Mathematics & Statistics | Electrical & Computer Science / American Journal of Mathematical and Computer Modelling
ISSN Print: 2578-8272
Frequency: Quarterly
ISSN Online: 2578-8280
Recommend to Library
James Akuma Bogonko, George Orwa, Anthony Wanjoya
Pages: 18-21   Published Online: Feb. 18, 2020
PDF (250KB)    
Kelechukwu Celestine Nosike Dozie, Maxwell Azubuike Ijomah
Pages: 12-17   Published Online: Feb. 11, 2020
PDF (489KB)    
Anthony Monday Ette, Joy Ulumma Chukwuchekwa, Williams Ifeanyichukwu Osuji, Atulegwu Chukwudi Osuji
Pages: 1-11   Published Online: Jan. 17, 2020
PDF (289KB)    
Caibing Chang, Bo Deng, Haizhen Ren, Feng Fu
Pages: 94-98   Published Online: Dec. 7, 2019
PDF (424KB)    
Supriadi Putra, Khozin Mu'tamar, Zulkarnain
Pages: 83-93   Published Online: Oct. 30, 2019
PDF (765KB)    
Yalan Li, Bo Deng, Chengfu Ye, Feng Fu, Huilong Chen
Pages: 74-82   Published Online: Sep. 10, 2019
PDF (322KB)    
Alexis Nangue
Pages: 58-65   Published Online: Aug. 29, 2019
PDF (646KB)    
Amina Panezai, Abdul Rehman, Naveed Sheikh, Saleem Iqbal, Israr Ahmed, Manzoor Iqbal, Muhammad Zulfiqar
Pages: 66-73   Published Online: Aug. 29, 2019
PDF (1544KB)    
Muhammed Kabir Ahmed, Gregory Maksha Wajiga, Nachamada Vachaku Blamah, Bala Modi
Pages: 52-57   Published Online: Aug. 10, 2019
PDF (535KB)    
Peter Ekow Baffoe
Pages: 45-51   Published Online: Jul. 2, 2019
PDF (558KB)    
Editorial Board
More
Vaijanath Chinchane
Department of Mathematics, Deogiri Institute of Engineering and Management Studies
Aurangabad, Maharastra, India
Stephen Edward
School of CoCSE, Nelson Mandela African Institution of Science and Technology
Tanzania
Peer Reviewers
More
Rafid AL Saeedi
Department of Mathematical Science,School of Mathematical Sciences,University Science Malaysia
Pinang, Iraq
Hanitriniaina Sammy Grégoire Ravelonirina
Department of Mathematics and Computer Science, University of Antananarivo
Antananarivo 101, Antananarivo, Madagascar
Chunhui Guo
Department of Computer Science, Illinois Institute of Technology
Chicago, USA
Ahmed Bakheet
Department of Mathematics, College of Science, Mustansiriyah University
Baghdad, Iraq
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186